Candida Infection

The fungal infection caused by an overgrowth of Candida albicans, which are a part of our natural flora, is called candida infection or candidiasis. This infection can affect the mouth, genitals, urinary tract, skin, and mucous membrane.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Could the red scaly spot in my glans penis be caused due to infection?

Query: Hello doctor, I have a red, painless, itch-free spot on the glans penis. It is shiny and slightly scaly, and I had it for a month. No sexual intercourse in the last six months and I am on Citalopram 20 mg and Trazodone 100 mg.  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thank you for attaching the pictures (attachment removed to protect patient identity), and I completely understand your concern. In most cases, such lesions are seen due to sexually transmitted infections like candida and gonorrhea. But as you mentioned, you have ...  Read Full »

How to get rid of black spots on my private area?

Query: Hello doctor, I have some dark spots around my private part that looks as black color boils. Please help.  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. Since when do you have them? Are they present on the other side or anywhere else? Do they have itching? Please tell me since when do you have them? They are more likely to cause fungal infection. Please answer the above questions so that I can prescribe you medicines...  Read Full »

What is the reason for thick vaginal discharge during pregnancy?

Query: Hello doctor, Currently, I am 7.3 weeks pregnant. Last Monday, I am having vaginal discharge mostly it is thick and in half white color with nominal blood in it. I went to a gynecologist she suggested me a sonography test. We performed the test the reports were normal. I suggested me to take rest bu...  Read Full »


Dr. Sangeeta Milap

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Please let me know your last menstrual period date. Also, if discharge is there and it is foul smelling and whitish curd like it is a candida infection. Do take Clingen vaginal tablet locally into the vagina once at bedtime for seven days. Also, take bed rest and table...  Read Full »

Whenever I masturbate multiple times a day I get an allergy on the penis. Why?

Query: Hello doctor,I am having some allergy on the head of my penis and inner skin. I feel very irritated due to this reason. Whenever I masturbate multiple times a day, it happens.  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. Relax and do not worry. If possible send me images so I can see and suggest you properly. It could be a fungal infection. For more information consult a urologist online --> https://icliniq.com./ask-a-doctor-online/urologist  Read Full »

Is it normal to have a painful tongue with red and white sores after oral sex?

Query: Hello! I am a 39 year old female. I currently am taking Prednisone, cymbalta, hydroxy chloroquine. I have been trying to get help for almost a year. I had oral sex with my boyfriend, and as soon as it was over my throat closed up the very next day and my mouth was white. I have a very painful tongue...  Read Full »


Dr. B Vageesh Padiyar

ENT Otolaryngologist

Answer: Hi! Thanks for providing a brief history. The most probable possibilty out there is you have a oral thrush or oral candidiasis. This is an opportunistic infection and usually does make your entire oral cavity go white with tongue being the most affected part. The second reason why i am considering...  Read Full »

Why am I getting bumps on my penis on and off?

Query: Hi doctor, I have had these bumps on my penis for a while. I have been looked at by a dermatologist and he said that it was nothing. As it keeps getting red, I thought it was some yeast infection and applied cream on it. It was a three year old cream and I believe that has what made it worse. I ha...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachment removed to protect patient identity) and do understand your concern.  Read Full »

What causes of a pink spot on testicles?

Query: Hello doctor, I noticed for some time now that the skin in my groin area looks gray and when I looked close, I saw that my skin was peeling and there were a few pink spots. And my scrotum began to itch. I assumed it was a jock itch. So, two days ago, I purchased Lotrimin Ultra and applied it in my g...  Read Full »


Dr. Sandeep Golla

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Your concern is intertrigo secondary to candida yeast infection. It is not a contagious disease. I suggest you start using Sporanox (Itraconazole) 100 mg one capsule every day for 16 consecutive days. There are no food restrictions when you take this medicine but avoi...  Read Full »

What are the chances of yeast infection after taking Plan B?

Query: Hello doctor, Can a morning-after pill cause a yeast infection? I took it two days ago and today I began to have an irritation and itch in my vagina. I bought a cream to help it, but I just want to know what could have happened that could have caused this?  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. There are two possibilities in your case scenario: Morning-after pill-induced vaginal dryness and irritation. As this is a hormone, it can cause these symptoms. But these symptoms are transient and should disappear within a week. Sexually transmitted candida infection ...  Read Full »

What is Fourderm cream used for?

Query: Hi doctor, I am working at a steel industry. So, due to excess heat in the workplace I always have a lot of sweat in private areas. I consult a doctor for the infection. He prescribed me Betadine powder to use and Fourderm cream. Is it helpful?  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. My opinion is not to use Fourderm cream (combination of Chlorhexidine gluconate, Clobetasol, Miconazole and Neomycin). It has strong steroids and has a lot of side effects. I suggest Onabet cream (Sertaconazole) or Candid cream - Clotrimazole instead. I also sugg...  Read Full »

I experience thick cheesy vaginal discharge for past four months. What is the treatment?

Query: Hello doctor,I have experienced a thick chunky white cottage cheese discharge for the past four months. I have been to the doctor five times since. At first, I had itchiness, but now that has subsided, but the discharge is still there. I have had multiple paps and tests done. Including chlamydia, gh...  Read Full »


Dr. R Balakrishnan Menon

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. I would like to have a few more clarifications. 1. Have you checked your blood sugar levels? Do you have any family history of diabetes? If so, then correction of your blood sugar levels should be the first test. The discharge you mentioned seems to be of candida. E...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.